# SDR 2001FA0000362

- Difficulty date: September 20, 2001
- Submitted: October 1, 2001
- Operation: General aviation
- Aircraft: N185JS
- Make and model: Cessna A185F
- Aircraft serial: 18503095
- Engine: Lyc TIO540*
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Tube
- Part number: 3190
- Condition: Disconnected
- Location: Float Pump
- Stage of operation: NR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

ONE AFT COMPARTMENT PUMP OUT TUBE WAS DISCONNECTED NOT ALLOWING THE WATER TO BE PUMP FROM FLOAT.  AIRCRAFT SWAMPED RIGHT FLOAT ON TURN AND STARTED TO SINK.
